Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Periodically perturbed nonconservative systems of Liénard type


Author: M. N. Nkashama
Journal: Proc. Amer. Math. Soc. 111 (1991), 677-682
MSC: Primary 34C25; Secondary 34B15, 34C15, 70K40
DOI: https://doi.org/10.1090/S0002-9939-1991-1057959-6
MathSciNet review: 1057959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give sufficient conditions for the solvability of forced, strongly coupled nonlinear vector Liénard equations. These conditions guarantee the existence of periodic solutions for any forcing term. They include sublinear as well as superlinear nonlinearities. They do not require the symmetry of the restoring term. The method of proof makes use of Leray-Schauder degree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25, 34B15, 34C15, 70K40

Retrieve articles in all journals with MSC: 34C25, 34B15, 34C15, 70K40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1057959-6
Keywords: Forced Liénard equations, strongly coupled systems, periodic solutions, nonresonance, Leray-Schauder degree
Article copyright: © Copyright 1991 American Mathematical Society